# SDR CA120717015

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2111
- Condition: Venting
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC RESERVOIR VENTING HYDRAULIC FLUID FROM THE BREATHER.  INSTRUCTED BY RHC TO REPLACE HYD FILTER, BLEED THE SYS, REMOVE AND REINSTALL FILTER.  C/W WITH INSTRUCTIONS, ACFT GROUND RUN WITH NO FLUID VENTING.  WILL MONITOR IN THE COMING FLIGHTS.
